Some Properties of Weak Form of γ-Semi-Open Sets
作者: Sabir HussainMohammad Ahmad Alghamdi
刊名: 淡江數學, 2012, Vol.43 (3), pp.329-338
来源数据库: Airiti Inc.
原始语种摘要: In this paper, we introduce and explore fundamental properties of weak form of γ-semi-open sets namely maximal γ-semi-open sets in topological spaces such as decomposition theorem for maximal γ-semi-open set. Basic properties of intersection of maximal γ-semi-open sets are established, such as the γ-semi-closure law of γ-semi-radical.
全文获取路径: Airiti 

  • maximal 最大的
  • topological 拓扑的
  • explore 勘探
  • fundamental 基本的
  • intersection 交叉
  • closure 闭合
  • decomposition 分解
  • radical 
  • theorem 定理
  • Form 形状